EconPapers    
Economics at your fingertips  
 

Variable Bandwidth Kernel Estimators of the Spectral Density

Eva Ferreira () and Juan Manuel Rodriguez‐Poo

Journal of Time Series Analysis, 1999, vol. 20, issue 3, 271-287

Abstract: In this paper we investigate the theoretical properties of a nonparametric kernel regression estimator of the spectral density when the bandwidth is selected locally. We also analyze the relationship between the global and the locally selected bandwidths, presenting some simulation results and an application to the estimation of the spectral density of the Spanish money multiplier.

Date: 1999
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00137

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:20:y:1999:i:3:p:271-287

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-11-11
Handle: RePEc:bla:jtsera:v:20:y:1999:i:3:p:271-287